Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the metrization of uniform space


Authors: L. W. Cohen and Casper Goffman
Journal: Proc. Amer. Math. Soc. 1 (1950), 750-753
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0038644-X
MathSciNet review: 0038644
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. W. Chittenden, The metrization problem, Bull. Amer. Math. Soc. vol. 33 (1927) pp. 13-34. MR 1561315
  • [2] A. Weil, Sur les espaces à structures uniforme, Paris, Herman, 1938.
  • [3] G. K. Kalisch, On uniform spaces and topological algebra, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 936-939. MR 0017528 (8:166a)
  • [4] D. Zelinsky, Topological characterization of fields with valuations, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 1145-1150. MR 0028303 (10:426a)
  • [5] L. W. Cohen and Casper Goffman, The topology of ordered abelian groups, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 310-319. MR 0032648 (11:324b)
  • [6] -, A theory of transfinite convergence, Trans. Amer. Math. Soc. vol. 66 (1949) pp. 65-74. MR 0030742 (11:44f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0038644-X
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society